# SDR COMA0370029

- Difficulty date: September 7, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 2,382 hours, 1,918 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 530133
- Part serial: 130001
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,386 hours, 1,923 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 454 NOSE WHEEL STEERING FAIL CAUTION MESSAGE.  REPLACED THE TILLER.
